Author Topic: This is the Plan. Any advice?  (Read 195 times)

[Buddie]

Re: This is the Plan. Any advice?
« Reply #10 on: May 04, 2018, 12:40:42 am »
The only way to understand this new cutting-edge way to detox from benzos is if you find a Doc that knows it and you read “Brain in Bslance”. This 2011 Book by the leading US doc on detox is reviolutuonizing benzo detox. They say there will no more be Ashton and cut and water tapering. Those methods are too slow and psinful. The Book is 275 paged so I cant summarize it, but case study no. 12 for a Xanax detox is right on point with quick and excellent results. The key is to learn that the Xanax was being taken to stimulate GABA production at the GABA1a a site to reduce anxiety. But this means this GABA site became overused and unpredictable. This GABA site has essentially been worn out. The real solution here is to halt the GABA1a drug ( Kolonopin in my case) while stimulating the other four GABA sites all at once. By stopping the GABA1a drug Kolonopin, you are allow the neurotransmitters at this site to up- regulate, coming to its own natural balance. Stimulating the other GABA sites will counteract the high glutamate( an anxiety nueurotransmitter) and make this detox as easy and quick as possible. The GABA production needs to be increased at the other four GABA sites. To accomplish this, you take GABA like drug Robaxin, GABA drug baclofen and Buspar, a calming serotonin   Plus Phenobarbital - a GABA drug- initially while the GABA1a site up- regulates. The result of this case study was a great success.

I wanted to pass this along because it may save allot of our benzo buddie friends that are still using the old slow and painful methods. Hope this helps!

He might be spot on. Obviously he is actually THINKING, which is a good thing and a bit rare. Best of luck and let us know.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: This is the Plan. Any advice?
« Reply #11 on: May 05, 2018, 12:39:43 pm »
So, I met with the Addiction Psychiatrist. He said the Ashton Protocol takes very long and that he knows of a better method. It is based on the “Brain in Balance” Book. I currently take 1.5 mg of Kolonopin. He said to take 1 mg of kolonopin and 30 mg of Phenobarbital for two days. Then take .5 mg of Kolonopin and 22.5 mg of Phenobarbital for just one day. Then stop the Kolonopin. Then take 15 mg of Phenobarbital for seven days. Then stop the Phenobarbital. Then start taking Robaxin, baclofen, Gabapentin and Buspar in certain doses and with a certain tapering schedule. After all these meds are done, I may have to take flumazenil for some time if I have protracted symptoms.

Any thoughts please?

It is certainly your decision as you know your body but personally I wouldn't reintroduce another med again for anything. I was only willing to do the Ashton Manual taper at a VERY slow rate with a small amount of Diazepam. My pdoc said no but gave me Gabapentin which ramped me up so badly that I thought I was broken in the head.  I've made up my mind that I am only trying natural products and a very small amount. I'm to the point where I want drugs OUT of my system and out of my life. It's your body and I believe that we all know ourselves better then we admit so you have to make the choice as to your next step in your own tapering process.  I hope it works well for you as it truly would be wonderful to be over the suffering in two months.  Yes... I will be watching for your results.  :smitten:
« Last Edit: May 05, 2018, 12:45:58 pm by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: This is the Plan. Any advice?
« Reply #12 on: May 05, 2018, 10:35:43 pm »
HI , I've  read this book , Brain in Balance and have considered whether I could go to his Clinic as I live in No Cal.
It seems like one of the few possible ways to come off benzos safely, though of course as people have commented, everyone is so different in how they respond to other meds.
Personally , for me , Benzo wd is an absolute nightmare. and I am still wondering about this method. I do wonder also about the time to taper off teh other meds, but it might be worthe it.


One thing  have noticed is , I feel like the Gaba receptors upregulate pretty fast , and that it;s the glutamate that is the issue, I bast this on the fact that often , after a small reduction in benzo , I get a small window of feeling peaceful, then what I feel is the excess glutamate kicks in , and that's when all the wds start. and mine are really rough.

so , if teh other meds provide enough gaba, and block the glutamate long enough for the gaba A recpetors to come back online , then yes, maybe it works!

PLease do keep us posted on this [...],
thanks!
[...]

Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: This is the Plan. Any advice?
« Reply #13 on: May 05, 2018, 10:36:25 pm »
So, I met with the Addiction Psychiatrist. He said the Ashton Protocol takes very long and that he knows of a better method. It is based on the “Brain in Balance” Book. I currently take 1.5 mg of Kolonopin. He said to take 1 mg of kolonopin and 30 mg of Phenobarbital for two days. Then take .5 mg of Kolonopin and 22.5 mg of Phenobarbital for just one day. Then stop the Kolonopin. Then take 15 mg of Phenobarbital for seven days. Then stop the Phenobarbital. Then start taking Robaxin, baclofen, Gabapentin and Buspar in certain doses and with a certain tapering schedule. After all these meds are done, I may have to take flumazenil for some time if I have protracted symptoms.

Any thoughts please?

ps , who is your doctor and in what area ? [...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.